# SDR WRNA200700033

- Difficulty date: February 13, 2007
- Submitted: June 14, 2007
- Operation: Air carrier
- Aircraft: N526UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 89,777 hours, 16,916 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Nr 3 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE O/B SKIN OF NR 3 PYLON WAS FOUND DAMAGED AT APPROX STA 221.9 JUST BELOW MID SPAN.  REMOVED DAMAGE IAW SRM 54034-03, FABRICATED AND INSTALLED REPAIR PARTS IAW SRM 54-34-03 FIG 25, SRM 51-10-02 AND SOPM 20-42-02.
